# SDR VNAA202208119991

- Difficulty date: August 8, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 10305
- Aircraft time: 26,819 hours, 20,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: CC670101608SB
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT FAILED HOLE ON R/H LOWER WING PLANK, I/B ROW, AFT FASTENER
